# SDR FDEA202406040806

- Difficulty date: June 4, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612519200
- Condition: Corroded
- Location: Frm 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR STRUCTURE SUPPORT LOWER SURFACE WAS FOUND CORROSION AT FR12A PLUS   5", Y953. INSTALLED THE NEW FLOOR SUPPORT AT MAIN DECK FR11~15A Y953 I.A.W A300-600 SRM 51-72-10-  001, PAGE.2 & 51-40-21-001, PARA.6~7, PAGE.7B~50, THE REPAIR CLASSIFIED AS MINOR PER GMM   6-2-100.
